Explicit global function fields over the binary field with many rational places
Acta Arithmetica, Tome 75 (1996) no. 4, pp. 383-396
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Harald Niederreiter 1 ; Chaoping Xing 1
@article{10_4064_aa_75_4_383_396,
author = {Harald Niederreiter and Chaoping Xing},
title = {Explicit global function fields over the binary field with many rational places},
journal = {Acta Arithmetica},
pages = {383--396},
year = {1996},
volume = {75},
number = {4},
doi = {10.4064/aa-75-4-383-396},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-75-4-383-396/}
}
TY - JOUR AU - Harald Niederreiter AU - Chaoping Xing TI - Explicit global function fields over the binary field with many rational places JO - Acta Arithmetica PY - 1996 SP - 383 EP - 396 VL - 75 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-75-4-383-396/ DO - 10.4064/aa-75-4-383-396 LA - en ID - 10_4064_aa_75_4_383_396 ER -
%0 Journal Article %A Harald Niederreiter %A Chaoping Xing %T Explicit global function fields over the binary field with many rational places %J Acta Arithmetica %D 1996 %P 383-396 %V 75 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-75-4-383-396/ %R 10.4064/aa-75-4-383-396 %G en %F 10_4064_aa_75_4_383_396
Harald Niederreiter; Chaoping Xing. Explicit global function fields over the binary field with many rational places. Acta Arithmetica, Tome 75 (1996) no. 4, pp. 383-396. doi: 10.4064/aa-75-4-383-396
Cité par Sources :